# SDR WTAA960201

- Difficulty date: November 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 796
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 62280020
- Condition: Broken Wires
- Location: Nlg
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LAX - NOSE GEAR DOWN AND LOCKED INDICATION REPORTED ON LANDING.  MAINTENANCE REPAIRED BROKEN WIRE TO NOSE LANDING GEAR DOWNLOCK MICROSWITCH.  MICROSWITCH AND OPERATIONAL CHECK SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  (M)
